Optimal prefix codes for pairs of geometrically-distributed random variables

Abstract : Optimal prefix codes are studied for pairs of independent, integer-valued symbols emitted by a source with a geometric probability distribution of parameter q, 0 = 1), covering the range q>=1/2, and q=1/2 (k>1), covering the range q<1/2. The described codes produce the expected reduction in redundancy with respect to the one-dimensional case, while maintaining low complexity coding operations.
Type de document :
Article dans une revue
Information Theory, IEEE Transactions on, IEEE Signal Processing Society, 2013, 59 (4), pp.2375 - 2395. 〈10.1109/TIT.2012.2236915〉
Liste complète des métadonnées

Littérature citée [13 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00511248
Contributeur : Frédérique Bassino <>
Soumis le : mardi 24 août 2010 - 12:22:54
Dernière modification le : mardi 5 juin 2018 - 10:14:41
Document(s) archivé(s) le : jeudi 25 novembre 2010 - 02:38:10

Fichier

2DGD.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Frédérique Bassino, Julien Clément, Gadiel Seroussi, Alfredo Viola. Optimal prefix codes for pairs of geometrically-distributed random variables. Information Theory, IEEE Transactions on, IEEE Signal Processing Society, 2013, 59 (4), pp.2375 - 2395. 〈10.1109/TIT.2012.2236915〉. 〈hal-00511248〉

Partager

Métriques

Consultations de la notice

394

Téléchargements de fichiers

100